# SDR 200705151

- Difficulty date: May 11, 2007
- Submitted: May 15, 2007
- Operation: Air carrier
- Aircraft: N643RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000060
- Aircraft time: 6,093 hours, 4,008 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Condition: Failed
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

FLIGHT 7057 IAD TO MIA LANDING IN MIA THE CREW RECEIVED A STEER FAIL INDICATION WITH GEAR EXTENSION.  DECLARED A PRECAUTIONARY EMERGENCY, AND LANDED THE AIRPLANE WITHOUT INCIDENT.  RESET MAU 2 CB, FAULT CLEARED.  STEERING OPS CHECK GOOD.
